# SDR COEA2011122044801

- Difficulty date: December 20, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,199 hours, 37,208 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53671400406
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR: DENT IN FUSELAGE SKIN BETWEEN FR 30-31 AND STR 17L - 18L.  REMOVED DAMAGE DRILLED OUT DISCONTINUITY TO .128" DIAMETER, CONFIRMED CRACK FREE.  INSTALLED RIVET IAW ATR72 SRM.
